Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Anxiety attacks, sweaty hands, palpitations, chills, busiprone

I started having what I think is anxiety attacks for about 6 months now. The first time I had it, I just didn t feel good, and then my heart started to beat really fast, and also my hands would get sweaty, and I would shake like I had the chills. I went to the hospital atleast 5 times for it, and they couldn t find anything wrong with my heart, they did an ekg on me more than once. Also, I am now seeing a heart doctor because of this, and he put me on a type of medication to slow down the heart beat. And also my family doctor prescribed me some anxiety medician called busiprone 7.5 mg. I ve been taking it for about a month now. The heart medication is helping, but the anxiety isn t. I still have a scared feeling all the time, I can t do anything except lay in bed, and only stay home. How can I get over this?
Asked On : Sun, 13 May 2012
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
according to me,you require cognitive behaviour therapy and change of medications i.e use of other psychotropic agents like SSRIS i.e citalopram.sertraline.paroxetine or SNRI like duolexetine. and non psychotropic agents like beta blockers can be continued...............your thyroid function tests should be done to rule out hyperthyroidism
Answered: Sun, 13 May 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. It appears that you have some organic problem as it is not diagnised you started getting into depression that had caused tachy cardia.
the inner cause might be gastritis. I advise you to consult a physian for diagnosis. besides i advise you some diet recomendations as eat only curd with food
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor